

Workshop

Thursday, 26 January 2023

Agenda

Time	Activity
8.00am – 10am	Annual Plan - financial position and options – 2 hours (Peter Beggs)
10am – 10.15am	break
10.15am – 11.30am	Spatial Plan - 1.5 hours (Katrina Gray)
11.30am – 12pm	Water Services bills submissions - 30 minutes (Michael Hodder)
12pm – 12.30pm	Lunch
12.30pm – 2pm	Annual Plan - structure of Plan document / other miscellaneous - (Carol Gordon)
2pm – 2.15pm	Bulls Museum Trust Loan – 15 minutes (Dave Tombs)
2.15 – 2.30pm	Joint Climate Action Plan (JCAP) – 15 minutes (Kezia Spence)